American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana. Invariance entropy for topological semigroup actions. Proc. Amer. Math. Soc. 141 (2013) 4411-4423.
Abstract, references, and article information   
View Article: PDF

[2] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information   
View Article: PDF

[3] Christopher Mouron. Positive entropy homeomorphisms of chainable continua and indecomposable subcontinua. Proc. Amer. Math. Soc. 139 (2011) 2783-2791. MR 2801619.
Abstract, references, and article information   
View Article: PDF

[4] Piotr Koscielniak and Piotr Oprocha. Shadowing, entropy and a homeomorphism of the pseudoarc. Proc. Amer. Math. Soc. 138 (2010) 1047-1057. MR 2566570.
Abstract, references, and article information   
View Article: PDF

[5] Kenichiro Yamamoto. On the weaker forms of the specification property and their applications. Proc. Amer. Math. Soc. 137 (2009) 3807-3814. MR 2529890.
Abstract, references, and article information   
View Article: PDF

[6] Angela Desai. A class of $\mathbb {Z}^d$ shifts of finite type which factors onto lower entropy full shifts. Proc. Amer. Math. Soc. 137 (2009) 2613-2621. MR 2497473.
Abstract, references, and article information   
View Article: PDF

[7] Grzegorz Haranczyk and Dominik Kwietniak. When lower entropy implies stronger Devaney chaos. Proc. Amer. Math. Soc. 137 (2009) 2063-2073. MR 2480288.
Abstract, references, and article information   
View Article: PDF

[8] Douglas Lind. Lehmer's problem for compact Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1411-1416. MR 2111966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony Manning. Relating exponential growth in a manifold and its fundamental group. Proc. Amer. Math. Soc. 133 (2005) 995-997. MR 2117199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Naotsugu Chinen. Circle maps having an infinite $\omega$-limit set which contains a periodic orbit have positive topological entropy. Proc. Amer. Math. Soc. 131 (2003) 3547-3551. MR 1991767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ll. Alsedà, D. Juher and P. Mumbrú. A note on the periodic orbits and topological entropy of graph maps. Proc. Amer. Math. Soc. 129 (2001) 2941-2946. MR 1840097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Lemanczyk and A. Siemaszko. A note on the existence of a largest topological factor with zero entropy. Proc. Amer. Math. Soc. 129 (2001) 475-482. MR 1800236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1